# SDR MASA2011060302931

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 11,044 hours, 7,940 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Keeper
- Condition: Unsecure
- Location: Nr 1 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B BRAKE HOT NR 1 BRAKE HOT.  INSPECTED BRAKE, FOUND BRAKE KEEPER NOT SET, RESECURED.
